Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011 (2011), Article ID 143096, 5 pages
http://dx.doi.org/10.1155/2011/143096
Research Article

Fekete-Szegö Problem for a New Class of Analytic Functions

Department of Mathematics, College of Engineering and Technology, Bikaner 334004, Rajasthan, India

Received 2 December 2010; Revised 8 March 2011; Accepted 15 June 2011

Academic Editor: Attila Gilányi

Copyright © 2011 Deepak Bansal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider the Fekete-Szegö problem with complex parameter 𝜇 for the class 𝑅 𝜏 𝛾 ( 𝜙 ) of analytic functions.